# SDR AUS20040462

- Difficulty date: May 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62E23186
- Part serial: GLN008FP
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE DRIVEN FUEL PUMP LEAKING EXCESSIVELY FROM PUMP BODY. A LARGE AMOUNT OF FUEL WAS SPRAYING ONTO THE TURBOCHARGER WITH A HIGH RISK OF ENGINE FIRE. THE PUMP WAS A NEW ITEM WITH NO SIGN OF DAMAGE TO THE PUMP AND ALL THE MFGS TAMPER WIRES ARE IN PLACE. THERE IS NO SIGN OF LOOSENESS TO THE FOUR ALLEN KEY BOLTS AND THEY APPEAR TIGHT.
